| Model Number |
3189 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patient had ineffective stimulation and a rash at the ipg and lead sites, believed to an allergic reaction.As a result, surgical intervention was undertaken on (b)(6) 2026 where the entire system was removed to address the issue it is not know which lead contributed to the ineffective stimulation.